# SDR I5PA2023122968801

- Difficulty date: December 29, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,119 hours, 26,437 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 102B0356
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX FINDING). ESI - APU BLEED INOP. REPLACED APU ECU PER AMM. APU BLEED CONFIRMED OPERATIONAL.
